| Model Number |
204-01-02 |
| Medical Device Problem Codes |
Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Failure of Implant (1924)
| Date of Event |
01/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the (b)(6) national joint registry ((b)(6)).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices no information provided in the following section(s): weight, race, and test dates.
Event or Problem Description
As reported by (b)(6) national joint registry ((b)(6)), this (b)(6) y/o, (bmi=28), female patient underwent primary total prosthetic replacement using cement of the right knee via medial parapatellar approach on (b)(6) 2008.The indication for the index procedure was osteoarthritis.On (b)(6) 2017, approximately 108 months post implantation, the patient underwent revision due to infection; other indication for revision; wear of polyethylene component.Follow-ups for additional information cannot be performed for this complaint, information was submitted as complete by the (b)(6) national joint registry ((b)(6)); there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided.These devices are used for treatment not diagnosis.
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that revision reported was likely the result of infection and prosthesis wear.Based on length of time since implantation, the infection in this case is highly unlikely to be related to the surgical procedure for placement of the total joint or the device itself.However, this cannot be confirmed since the devices were not returned for evaluation.This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the united kingdom national joint registry (uknjr).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.